# SDR DALA2024070906960

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 21,414 hours, 8,069 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5796952) REPORTS OF ELECTRICAL SMELL BETWEEN FIRST 3 ROWS OF CT AND LAST 2 ROWS OF FC. TURNED OFF PLUG IN POWER AND SMELL WENT AWAY. REMOVED AND REPLACED SIDEWALL LIGHTS AT LOCATIONS 3A AND 10A PER B737 AMM 33-21-00-960-804. CHARGED DEVICES IN EFFECTED ROWS, NOTED NO ODORS.
